MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFEDAY; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. SAFEDAY; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 352904
Medical Device Problem Codes Free or Unrestricted Flow (2945); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 1 of b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
Event 1: as reported by the user facility: "we have noticed that the filtered tubing we have been using is leaking at the end port between two of the plastic pieces.This is happening even when the roller clamp and the slide clamp are closed.Even when both clamps are closed, the tubing still leaks, and if the end of the tubing is raised above the bag, air flows into the end of the tubing.".
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample was provided for evaluation.Visual examination of the sample was unable to note any defects.Sample was subjected to leak testing, during which the roller clamp was activated in order to cut off flow with passing results, no leakage was noted on the set.Based on the evaluation of the samples the reported defect is not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.  if any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFEDAY
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key11021285
Report Number2523676-2020-00351
Device Sequence Number16361160
Product Code FPA
UDI-Device Identifier04046964181993
UDI-Public04046964181993
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352904
Device Catalogue Number352904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2020
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1